MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE VR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE VR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1311-36
Medical Device Problem Codes Incorrect Interpretation of Signal (1543); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Date of Event 06/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the implantable cardioverter defibrillator delivered inappropriate defibrillation therapy for supra ventricular tachycardia.Programming changes were discussed.

Brand Name
ELLIPSE VR ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8787555
Report Number2017865-2019-10869
Device Sequence Number11273405
Product Code NVZ
UDI-Device Identifier05414734506106
UDI-Public05414734506106
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2014
Device Model NumberCD1311-36
Device Lot Number3759013
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age2 MO